punching on left upper arm since asthma medication started
Patient :Hi, i am 29 years old female, married.
i had been suffering from chronic cough after cold so after a month i visited doctor who said that i have the syptoms of early asthma that can be cured .he prescribed depotex tablet & bordex syprup along with formonide inhaler...after taking these my heartbeat increases and some kind of pinching in my upper left hand along with dizziness & weakness..when i told him he said to stop taking syrup..then everything become normal...sinc after 5days i have been taking only inhaler..but sometimes that sensating or punching on upper left hand returns ..is it side effect of inhaler or something else .kindly suggest.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.